Obviously I realise that but the it looks like dried tiny specks....that are in amongst normal clear discharge- it is possible for it to be dried and why would that be?
So what do you think is causing it as it has only started happening since I changed to cerezette- do you think it's a change in hormones or do you think it could be a sign of infection or irritation?
No that's not the case I as I was on Micrognon 30 for 3 months following the abalation and I was only spotting on weeks that I was on my pill free break. These specks every few days have only started happening since the cerezette.
Now I'm confused because I thought Cerezette WAS progesterone only based. If I continue to take cerezette and don't bleed will the lining contunue to increase, as I understand many women on cerezette don't get proper periods?
So you don't think these tiny specks are of any great concern? I have only been on cerezette for 9 weeks so it's still early days.I guess there is a chance that it will resolve as my body gets more used to it?
I just want to clarify that the lining won't continue to just get thicker and thicker without a proper bleed?
So why do some women continue to have periods on Cerezette and some don't?
Ok, so just to clarify you think these tiny specks are very small bits of lining coming away and are so small they are drying up....... that maybe partly aggrevated by the fact that I haven't bleed properly for about 6 weeks?
Do you think it wont happen again because of the abalation or the cerezette- or both?
Thank you for your help.